Paley graphs have Hamilton decompositions

Alspach, Brian, Bryant, Darryn and Dyer, Danny (2012) Paley graphs have Hamilton decompositions. Discrete Mathematics, 312 1: 113-118. doi:10.1016/j.disc.2011.06.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Alspach, Brian
Bryant, Darryn
Dyer, Danny
Title Paley graphs have Hamilton decompositions
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2012-01-06
Year available 2011
Sub-type Article (original research)
DOI 10.1016/j.disc.2011.06.003
Volume 312
Issue 1
Start page 113
End page 118
Total pages 5
Editor Pavol Hell
Wilfried Imrich
Jaroslav Nešetřil
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Collection year 2013
Language eng
Abstract We prove that all Paley graphs can be decomposed into Hamilton cycles.
Keyword Hamilton cycle
Hamilton decomposition
Paley graph
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Special issue: Algebraic Graph Theory — A Volume Dedicated to Gert Sabidussi on the Occasion of His 80th Birthday. Available online 5 July 2011.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 22 Feb 2013, 09:38:40 EST by Professor Darryn Bryant on behalf of School of Mathematics & Physics